CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
fedupmom... Views: 53,540
Published: 15 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


had my mirena inserted in oct 2003 it was fine for the first month, since then my bleeding patterns have been 2 weeks on 2 weeks off. i also experience ovular pain which can become extremely severe before during and after my period which is accompanied by nausea i too never know quite when i will bleed.After seeing my doctor for removal he cant quite reach it so i now have to wait for a routine surgical appointment before it can be removed. i also get thrush every 6-8 weeks which i presume is related to the mirena and i now seem to be suffering from alopecia. Would be glad to here of anyone with similar problems.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.641 sec, (1)